Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dykhta, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 30
Presentations: 1

Number of views:
This page:3507
Abstract pages:10652
Full texts:3160
References:923
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person29209
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198676

Publications in Math-Net.Ru
2018
1. V. A. Dykhta, O. N. Samsonyuk, “Feedback minimum principle for impulsive processes”, The Bulletin of Irkutsk State University. Series Mathematics, 25 (2018),  46–62  mathnet
2017
2. V. A. Dykhta, “Feedback minimum principle for quasi-optimal processes of terminally-constrained control problems”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  113–128  mathnet
2015
3. V. A. Dykhta, “Positional strengthenings of the maximum principle and sufficient optimality conditions”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:2 (2015),  73–86  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 293, suppl. 1 (2016), 43–57  isi  scopus
2014
4. V. A. Dykhta, “Nonstandard duality and nonlocal necessary optimality conditions in nonconvex optimal control problems”, Avtomat. i Telemekh., 2014, 11,  19–37  mathnet; Autom. Remote Control, 75:11 (2014), 1906–1921  isi  scopus
5. V. A. Dykhta, “Weakly monotone solutions of the Hamilton–Jacobi inequality and optimality conditions with positional controls”, Avtomat. i Telemekh., 2014, 5,  31–49  mathnet; Autom. Remote Control, 75:5 (2014), 829–844  isi  scopus
6. V. A. Dykhta, “Variational Optimality Conditions with Feedback Descent Controls that Strengthen the Maximum Principle”, The Bulletin of Irkutsk State University. Series Mathematics, 8 (2014),  86–103  mathnet
2011
7. V. A. Dykhta, S. P. Sorokin, “Hamilton–Jacobi inequalities and the optimality conditions in the problems of control with common end constraints”, Avtomat. i Telemekh., 2011, 9,  13–27  mathnet  mathscinet  zmath; Autom. Remote Control, 72:9 (2011), 1808–1821  isi  scopus
8. V. A. Dykhta, S. P. Sorokin, “Positional solutions of Hamilton–Jacobi equations in control problems for discrete-continuous systems”, Avtomat. i Telemekh., 2011, 6,  48–63  mathnet  mathscinet  zmath; Autom. Remote Control, 72:6 (2011), 1184–1198  isi  scopus
9. V. A. Dykhta, O. N. Samsonyuk, “The canonical theory of the impulse process optimality”, CMFD, 42 (2011),  118–124  mathnet  mathscinet; Journal of Mathematical Sciences, 199:6 (2014), 646–653  scopus
10. V. M. Aleksandrov, V. A. Dykhta, “Approximate solution to the resource consumption minimization problem. II. Estimates for the proximity of controls”, Sib. Zh. Ind. Mat., 14:3 (2011),  3–13  mathnet  mathscinet; J. Appl. Industr. Math., 6:2 (2012), 135–144
11. V. M. Aleksandrov, V. A. Dykhta, “Approximate solution to the resource consumption minimization problem. I. Construction of a quasioptimal control”, Sib. Zh. Ind. Mat., 14:2 (2011),  3–14  mathnet  mathscinet; J. Appl. Industr. Math., 5:4 (2011), 467–477
2010
12. V. A. Dykhta, “Analysis of sufficient optimality conditions with a set of Lyapunov type functions”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:5 (2010),  66–75  mathnet  elib
13. V. A. Dykhta, O. N. Samsonyuk, “Hamilton–Jacobi inequalities in control problems for impulsive dynamical systems”, Trudy MIAN, 271 (2010),  93–110  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 271 (2010), 86–102  isi  elib  scopus
2009
14. A. V. Arguchintsev, V. A. Dykhta, V. A. Srochko, “Optimal control: nonlocal conditions, computational methods, and the variational principle of maximum”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, 1,  3–43  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 53:1 (2009), 1–35
15. V. A. Dykhta, O. N. Samsonyuk, “A maximum principle for smooth optimal impulsive control problems with multipoint state constraints”, Zh. Vychisl. Mat. Mat. Fiz., 49:6 (2009),  981–997  mathnet  zmath; Comput. Math. Math. Phys., 49:6 (2009), 942–957  isi  scopus
2006
16. V. A. Dykhta, “Lyapunov–Krotov inequality and sufficient conditions in optimal control”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 110 (2006),  76–108  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 121:2 (2004), 2156–2177
2002
17. V. A. Dykhta, “A Variational Maximum Principle for Classical Optimal Control Problems”, Avtomat. i Telemekh., 2002, 4,  47–54  mathnet  mathscinet  zmath; Autom. Remote Control, 63:4 (2002), 560–567  isi  scopus
18. N. V. Antipina, V. A. Dykhta, “Linear Lyapunov–Krotov functions and sufficient conditions for optimality in the form of the maximum principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 12,  11–22  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 46:12 (2002), 9–20
2001
19. V. A. Dykhta, N. V. Derenko, “Numerical methods for solving problems of optimal impulse control that are based on the variational maximum principle”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 12,  32–40  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:12 (2001), 29–37
20. V. A. Dykhta, O. N. Samsonyuk, “The maximum principle in nonsmooth optimal impulse control problems with multipoint phase constraints”, Izv. Vyssh. Uchebn. Zaved. Mat., 2001, 2,  19–32  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 45:2 (2001), 16–29
1999
21. V. A. Dykhta, “Impulsive optimal control in models of economics and quantum electronics”, Avtomat. i Telemekh., 1999, 11,  100–112  mathnet  mathscinet  zmath; Autom. Remote Control, 60:11 (1999), 1603–1613  isi
22. V. A. Dykhta, O. N. Samsonyuk, “The maximum principle in nonsmooth optimal control problems with discontinuous trajectories”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 12,  26–37  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:12 (1999), 23–34
1996
23. V. A. Dykhta, “Necessary conditions for the optimality of impulse processes with constraints on the image of the control measure”, Izv. Vyssh. Uchebn. Zaved. Mat., 1996, 12,  9–16  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 40:12 (1996), 7–13
1994
24. V. A. Dykhta, “The variational maximum principle and second-order optimality conditions for impulse processes and singular processes”, Sibirsk. Mat. Zh., 35:1 (1994),  70–82  mathnet  mathscinet  zmath; Siberian Math. J., 35:1 (1994), 65–76  isi
1991
25. V. A. Dykhta, “A variational maximum principle for pulse and singular regimes in an optimization problem that is linear with respect to control”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 11,  89–91  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:11 (1991), 89–91
1983
26. V. A. Dykhta, G. A. Kolokol'nikova, “Minimum conditions on the set of sequences in a degenerate variational problem”, Mat. Zametki, 34:5 (1983),  735–744  mathnet  mathscinet; Math. Notes, 34:5 (1983), 859–863  isi
1981
27. V. A. Dykhta, “Conditions of loca*l minimum for singular modes in systems with linear control”, Avtomat. i Telemekh., 1981, 12,  5–10  mathnet  mathscinet  zmath; Autom. Remote Control, 42:12 (1981), 1583–1587
1979
28. V. A. Dykhta, “Singular modes of a nonlinear system in the case of multiple maxima”, Avtomat. i Telemekh., 1979, 2,  16–19  mathnet  mathscinet  zmath; Autom. Remote Control, 40:2 (1979), 166–168
1977
29. V. I. Gurman, V. A. Dykhta, “Singular problems of optimal control and the method of multiple maxima”, Avtomat. i Telemekh., 1977, 3,  51–59  mathnet  mathscinet  zmath; Autom. Remote Control, 38:3 (1977), 343–350
1976
30. V. I. Gurman, V. A. Dykhta, “Sufficient conditions for a strong minimum for degenerate optimal control problems”, Differ. Uravn., 12:12 (1976),  2129–2138  mathnet  mathscinet  zmath

2017
31. V. A. Dykhta, “Scientific achievements of professor V. I. Gurman”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  6–21  mathnet
32. A. V. Arguchintsev, I. V. Bychkov, V. A. Baturin, V. A. Dykhta, G. A. Shishkin, “In Memory of Professor Vladimir Iosifovich Gurman (1934–2016)”, The Bulletin of Irkutsk State University. Series Mathematics, 19 (2017),  1–5  mathnet

Presentations in Math-Net.Ru
1. Позиционный принцип минимума в задачах оптимального управления
V. A. Dykhta
Geometric theory of optimal control
December 2, 2020 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021